Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sudden feeling of blurred vision, slow senses. Feel down. What could be the cause?

Earlier today I was just sitting not moving around or anything and my vision got really blurry, all of my senses were slowish and when I tried to move it s like my nerves didn t react right away and I fell over, it doesn t make sense if my sugars were low, it might be my iron..? I didn t faint, my vision just blurred and I got weak and fell over..
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response

It can be because of low blood sugar or fall in blood pressure which are of course the commonest causes. But any other causes such as a possible seizure without complete loss of consciousness, transient ischaemic attack (where there is a temporary loss of blood supply to brain). Some of the rare causes can be of cardiac origin. Anemia also can cause weakness but it manifests mostly with shortness of breath. So, please rule out the causes mentioned above.

Take care
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor